Skip to Content

Citric Acid/Potassium Citrate/Sodium Citrate - how is the side effect of numbness achieved?

Responses (1)

chuck1957 12 Jan 2016

Sorry DTK; I just don't understand the question if you have been prescribed these one at a time and each one has caused numbness? If that is the case you should check with the doctor these only have the Citrate in common and that should not cause the problem.unless you are allergic give your doctor a call today to make sure it's not something else. Chuck1957

DTK0168 12 Jan 2016

Thanks for your response. I'm only talking about citric acid here and i was not prescribed it. I had citric acid poisoning a while ago (via IV, also a severe case as i was blind for a while when i came to), and as my knowledge stands (from online research) this causes acidosis which causes a calcium deficiency (hypocalcaemia), as i understand it it is the calcium deficiency which has caused the numbness, is this correct? i have altered my diet with vit D and calcium, is this all i need to do to prevent further numbness and/or damage?

DTK0168 12 Jan 2016

edit to my previous comment: i meant acidemia not acidosis. I realize you cannot respond directly to my comment so if this helps you to understand my question please answer again. Thanks.

chuck1957 14 Jan 2016

Yes DTK; I BELIEVE you are right but you want to make sure that they do a full blood screen on you to see what you may also be lacking no sense in taking any chances. Glad things are getting better things to happen. But I would want a full blood screen by your regular doctor to look for anything else that cold be off. Chuck1957

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions